# SDR DALA2021080604496

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 20,734 hours, 7,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1898962) DURING INSPECTION FOUND CORROSION AT INTERNAL SURFACE FASTENER HOLES, ACCESS PANEL 114AC OF NLG WHEEL WELL. ACCESS PANEL 114AC OF NLG WHEEL WELL WAS REPAIRED PER ERA 593147-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-448 REV. 5.
